MAUDE Adverse Event Report: STERIS CORPORATION; SURGICAL TABLE

STERIS CORPORATION; SURGICAL TABLE
Model Number 7080 SURGICAL TABLE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and observed that the table was displaying two fault codes indicating the actuators required calibration.The technician further observed that the column shrouds were misaligned.The technician calibrated the actuators, realigned the column shrouds, tested the function and operation of the surgical table, confirmed it to be operating to specification and returned the table to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while a patient was being transferred onto their 7080 surgical table for a procedure, the table would not respond to commands.User facility personnel utilized another surgical table, and the procedure was completed successfully following a short delay.No report of injury.

Brand Name
NA
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25399703
Report Number1043572-2026-00054
Device Sequence Number16131974
Product Code FQO
UDI-Device Identifier00724995229139
UDI-Public(01)00724995229139(11)250530
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7080 SURGICAL TABLE
Device Catalogue NumberST017311002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown